A member asked:

What happens if i take 27 sandoz-candesartan plus 16/12.5 mg?

A doctor has provided 1 answer
Dr. Bennett Werner answered

Specializes in Cardiology

You'll become very ill and feel very poorly. If you're depressed, please, please, please seek counseling. Suicide is a permanent solution to a short term problem. There are ALWAYS alternative solutions but may require outside assistance to see all of your options. If you're feeling hopeless, try to remember times when you were happy - it can happen again. Life is far too precious to squander.

Answered Apr 1, 2015

3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...